# SDR AALA202402125167

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 25,110 hours, 10,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Row 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 10C IS DANGLING, NOT ATTACHED. REPLACED EMERGENCY EXIT LIGHT PER AMM 33-51-11.
